# SDR AWXA200301241

- Difficulty date: September 22, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 57,712 hours, 36,775 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 65C807351
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-17 CHECK EXFOLIATION CORROSION WAS FOUND ON RT AFT CREASE BEAM UPPER SURFACE OF BOTTOM LEG BS 940-993, RBL 52, WL 208.  MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS; REMOVED RT AFT CREASE BEAM BS 940-993, RBL 52 TO RBL 54, WL 208; INSTALLED A NEW REPLACEMENT CREASE BEAM IAW B737-300 SRM 51-40-02.
